×

zbMATH — the first resource for mathematics

Pseudohyperbolicity and the problem on periodic perturbations of Lorenz-type attractors. (English. Russian original) Zbl 1157.37022
Dokl. Math. 77, No. 1, 17-21 (2008); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 418, No. 1, 23-27 (2008).
Basing on their previous results [S. V. Gonchenko, D. V. Turaev, l. P. Shil’nikov, J. Math. Sci., New York 105, No. 1, 1738–1778 (2001); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat Obz. 67, 69–128 (1999; Zbl 1157.37325)] the authors construct the theory of pseudohyperbolic attractors, which include in particular, Lorenz attractors, wild spiral attractors and their periodic perturbations.

MSC:
37L30 Attractors and their dimensions, Lyapunov exponents for infinite-dimensional dissipative dynamical systems
35B41 Attractors
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. V. Anosov, Tr. Mat. Inst. im. V.A. Steklova, Akad. Nauk SSSR 90 (1967).
[2] V. S. Afraimovich, V. V. Bykov, and L. P. Shil’nikov, Tr. Mosk. Mat. O-va 44, 150–212 (1982).
[3] S. V. Gonchenko, L. P. Shilnikov, and D. V. Turaev, Phys. D 62, pp. 1–14 (1993). · Zbl 0783.58049
[4] S. V. Gonchenko, D. V. Turaev, and L. P. Shil’nikov, Dokl. Akad. Nauk 329, 404–407 (1993).
[5] S. V. Gonchenko, D. V. Turaev, and L. P. Shil’nikov, Dokl. Akad. Nauk 330, 144–147 (1993).
[6] S. V. Gonchenko, D. V. Turaev, and L. P. Shil’nikov, Itogi Nauki Tekh. Din. Sist. 67, 69–128 (1999) [Russian].
[7] S. V. Gonchenko, D. V. Turaev, and L. P. Shil’nikov, Sovr. Mat. Prilozh. 7, 92–118 (2003).
[8] S. V. Gonchenko, I. I. Ovsyannikov, and C. Simo, Bifur. Chaos 15, 3493–3508 (2005). · Zbl 1097.37023
[9] S. Newhouse, Publ. Math. IHES 50, 101–152 (1979). · Zbl 0445.58022
[10] J. Palis and M. Viana, Ann. Math. 140, 207–250 (1994). · Zbl 0817.58004
[11] D. Ruelle, Lect. Notes Math. 107, 663–676 (1983).
[12] E. A. Sataev, Mat. Sb. 196, 99–134 (2005).
[13] A. L. Shilnikov, L. P. Shilnikov, and D. V. Turaev, Bifur. Chaos 3, 1011–1037 (1993).
[14] D. Turaev and L. P. Shil’nikov, Mat. Sb. 189, 291–314 (1998). · Zbl 0927.37017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.